# SDR DL72W981024

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C1 LETTER CK, RT TORQUE BOX WEB CRACKED AT UPPER END STA 1214, REPAIRED PER M/M 53-11-0 PG 832 RT TORQUE BOX WEB CRACKED .25 INCH AT UPPER LIGHTENING HOLE STA 1225.  REPAIRED PER M/M 53-11-0 PG 828.
